Well-posedness of initial-boundary value problems in the mechanics of ideally elastoplastic media
Doklady Akademii Nauk, Tome 270 (1983) no. 4, pp. 810-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_4_a9,
author = {G. A. Seregin},
title = {Well-posedness of initial-boundary value problems in the mechanics of ideally elastoplastic media},
journal = {Doklady Akademii Nauk},
pages = {810--813},
year = {1983},
volume = {270},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_4_a9/}
}
G. A. Seregin. Well-posedness of initial-boundary value problems in the mechanics of ideally elastoplastic media. Doklady Akademii Nauk, Tome 270 (1983) no. 4, pp. 810-813. http://geodesic.mathdoc.fr/item/DAN_1983_270_4_a9/